VOL. 12 · NO. 2 | Spring 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 12 (2), (Spring 2000) DOI: 10.35834/2000/1202000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 12 (2), 74, (Spring 2000) DOI: 10.35834/2000/1202074
No abstract available
Articles
Mohammad K. Azarian
Missouri J. Math. Sci. 12 (2), 75-95, (Spring 2000) DOI: 10.35834/2000/1202075
No abstract available
Rick Kreminski
Missouri J. Math. Sci. 12 (2), 96-121, (Spring 2000) DOI: 10.35834/2000/1202096
No abstract available
Gregory J. Davis
Missouri J. Math. Sci. 12 (2), 122-130, (Spring 2000) DOI: 10.35834/2000/1202122
No abstract available
Bhamini M. P. Nayar
Missouri J. Math. Sci. 12 (2), 131-132, (Spring 2000) DOI: 10.35834/2000/1202131
No abstract available
Reviews
Thomas P. Dence
Missouri J. Math. Sci. 12 (2), 133-135, (Spring 2000) DOI: 10.35834/2000/1202133
No abstract available
Correction
Joseph B. Dence
Missouri J. Math. Sci. 12 (2), 135, (Spring 2000) DOI: 10.35834/2000/1202135
No abstract available
News
Missouri J. Math. Sci. 12 (2), 136-137, (Spring 2000) DOI: 10.35834/2000/1202136
No abstract available
Back to Top